# SDR DHL2003780017

- Difficulty date: December 21, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE FORWARD ENTRY ANNUNCIATOR LIGHT ILLUMINATED.  LUBRICATED SWITCH PLUNGER TO FORWARD ENTRY AND OPS CHECKED OK PER 52-11-01.
